# SDR AALA201901299021

- Difficulty date: January 22, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,498 hours, 8,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR SILL BETWEEN FR 66 AND FR 68 AT S23R. REPLACED SILL PER SRM 51-44-11 AND 51-46-11.
